[1]LI Zhichao,Wang Junlu,Gao Jinfeng.Periodic control of nonlinear second-order non-autonomous chaotic circuits[J].Journal of Zhengzhou University (Engineering Science),1999,20(01):56-59.[doi:10.3969/j.issn.1671-6833.1999.01.017]
Copy
Journal of Zhengzhou University (Engineering Science)[ISSN
1671-6833/CN
41-1339/T] Volume:
20
Number of periods:
1999 No.01
Page number:
56-59
Column:
Public date:
1999-01-01
- Title:
-
Periodic control of nonlinear second-order non-autonomous chaotic circuits
- Author(s):
-
LI Zhichao; Wang Junlu; Gao Jinfeng
-
-
- Keywords:
-
-
- CLC:
-
-
- DOI:
-
10.3969/j.issn.1671-6833.1999.01.017
- Abstract:
-
-